Results 1 to 15 of 15

Thread: whats wrong?

  1. #1
    marine1 is offline New Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    33

    whats wrong?

    I just started my cycle on monday of 30mg tt dbol split into 15mg morning and 15mg 1hr before workout. i am taking tt deca 400 mg week and tt sust 500 mg week. its only wednesday and i have been running fever and feeling weird in the head not to mention my ass really hurts. gotta stick it again tommorow. what can be causing me to feel like this and will it stop as my cycle continues? any help here?

  2. #2
    Dizzy's Avatar
    Dizzy is offline Banned
    Join Date
    Mar 2002
    Posts
    1,113
    Sustanon has been known to cause flu like symptoms. The propionate is responsible for this and the pain in your glute. Not to mention alot of ba alcohol in TT sus. This too causes pain in the injection site.

  3. #3
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    i have to agree with dizzy,
    looks like a nice cycle,how long are you running it for?

  4. #4
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    bro its from the ba content in the sust ,i got the same thing with their TT cyp.every time i would hit 24 hrs later i would get sick like symptoms and then it would go away like two days later.as for the pain its the prop and the ba again.do u get the golfball in the glute and its stiff as hell?

  5. #5
    marine1 is offline New Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    33
    I plan on running this for 8 weeks, if i can take the headaches i have been having and the fever.

  6. #6
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,623
    I think Keymaster had a thread along time ago about TT Sus & the pain caused by it. If I remember correctly the pain was so bad he had to stop. Make sure your injecting very slowly. And afterwards make sure you rub the injection site or use one of those electric massagers on your ass.
    Good Luck

    M

  7. #7
    marine1 is offline New Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    33
    what about the fever and the headaches?

  8. #8
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    sus flu

  9. #9
    marine1 is offline New Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    33
    are these symptoms fromthe dbol or the sust? should they go away after a while?

  10. #10
    bigreb is offline Associate Member
    Join Date
    Nov 2001
    Location
    florida
    Posts
    153
    They are probably from the sust, and yes they will go away in a few days , just try to suck it up. D-bol gives me a headache and raises my BP for the 1st few days, that will go away too.
    Good luck

  11. #11
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,688
    Yup Big is right, dbol will give you a head ache cause it raises your BP. I take garlic and asprin to couter act those effects when I am on dbol. As far as the sus, I have some OR sus, and I was wondering if it is the same as TT sus. I hear less of these symptoms. Hell I got an inner ear infection, and just waiting to get all this chit out of my body before starting my sus cycle.

  12. #12
    marine1 is offline New Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    33
    would it be okay to stop the sust and continue the deca and the dbol should i add some other brand of sust or use something else ? not trying to be a puss but i have 102 degree temp right now.

  13. #13
    Dizzy's Avatar
    Dizzy is offline Banned
    Join Date
    Mar 2002
    Posts
    1,113
    Oringinally posted by Sicilian30
    Yup Big is right, dbol will give you a head ache cause it raises your BP. I take garlic and asprin to couter act those effects when I am on dbol. As far as the sus, I have some OR sus, and I was wondering if it is the same as TT sus. I hear less of these symptoms. Hell I got an inner ear infection, and just waiting to get all this chit out of my body before starting my sus cycle.
    I did organon duratestons and got sus flu and experieced a little knot at the injection site. But they don't have all the ba alchohol that TT has.

  14. #14
    ironmaster's Avatar
    ironmaster is offline Associate Member
    Join Date
    Mar 2002
    Posts
    293
    TTokkyo's test products just plain friggin hurt! With all the good brands out there, I don't know why anyone would subject themselves to the alcohol problem. There is no reason that this can't be fixed by the company. Adding benz. alcohol is just an easy way to avoid having to produce a clean, bacteria free product.
    Now I've done this for 30 years, and nothing ever put huge lumps on my ass like the cyp. product. First shot of 3cc's in my left quad nearly crippled me for weeks.
    It's a pisser, cause their stuff is effective.......would be outstanding if they eliminated this problem.

  15. #15
    hammerhead's Avatar
    hammerhead is offline Member
    Join Date
    Feb 2002
    Location
    North Atlantic
    Posts
    566
    You guys are going to think i'm sadistic but i've found that especially with sustenon and the chinaman deca (it has the alcohol in it too) if i fill a pin with 3ml juice i can stick it in one spot and pump 1ml and stick another spot and pump 1ml and one more spot and pump 1ml and i get 3 spots that hurt a little and that's way way better than one spot that hurts like hell and knots up

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •